Ive noticed since the holidays I dont hear voices as much and my paranoia went away…can i get off meds??
If you go off meds your sz symptoms will most likely return.
I thought my sz went away after ten years no psychosis and I went off meds with the docs permission … Massive mistake.
Talk to your doctor. The medications are a treatment not a cure. Your symptoms will likely return if you go off them. But it’s possible that you could live on a lower dose…it should be your doctor’s call though.
It’s supposed to go away when you take meds, that’s the entire point. And it will come back if you don’t.
I agree with the others that your symptoms will come back if you stop the medication. Just be very thankful that you don’t have those symptoms medicated anymore. I have symptoms medicated and it really sucks.
Your schizophrenia didn’t 'go away". The meds are just controlling it well.
Wouldn’t be wise without your pdocs approval.
99.999% of the time where I have seen people go off meds because they think their SZ is gone, it not only hasn’t gone far, but it brings friends with it when it returns.
I went off meds because I am scared of them and my symptoms all returned. Today the voices got so loud it made me shake in my car. I feel paranoid and like everyone is laughing and joking about me. But some days are better than other days. Some days I have a hard time thinking which is scary because I can lose everything if I can’t think. I keep researching ways to deal with symptoms naturally. Yesterday I determined that eating turkey and Diet soda will help me in 2024. And jogging. I used to jog a lot. I asked my wife to buy 2 turkeys today. Dead turkeys of course, I am not a rancher although being a rancher sounds low stress
How long before things got bad after you stopped? Can you elaborate on why was it a mistake, if you don’t mind?
I’ve been working with my doctor on reducing meds so it’d be great to hear some warning signs other people had, as he just told me to call if I get paranoid lol
My voice tells me to stay on my med or they will take over again
Three months and that was it… the mistake was the doc took me off the antipsychotic and put me on an antidepressant on its own… sent me into another episode. My first symptom was feeling disconnected from everyone and then the disconnection from reality kicked in.
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.